UZH-Logo

Numerical analysis of oscillations in nonconvex problems


Chipot, M (1991). Numerical analysis of oscillations in nonconvex problems. Numerische Mathematik, 59(8):747-767.

Abstract

We study numerically the pattern of the minimizing sequences of nonconvex problems which do not admit a minimizer.

We study numerically the pattern of the minimizing sequences of nonconvex problems which do not admit a minimizer.

Citations

55 citations in Web of Science®
49 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonconvex problems; oscillations; finite elements; minimizing sequence
Language:English
Date:1991
Deposited On:31 Aug 2010 09:12
Last Modified:05 Apr 2016 13:28
Publisher:Springer
ISSN:0029-599X
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01385808
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN362160546_0059&DMDID=dmdlog47
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0712.65063

Download

Full text not available from this repository.View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations